Random fractional functional differential equations

Document Type : Research Paper


Institute for Computational Science Ton Duc Thang University; 19 Nguyen Huu Tho, District 7, Ho Chi Minh City, Vietnam


In this paper, we prove the existence and uniqueness results to the random fractional functional differential equations under assumptions more general than the Lipschitz type condition. Moreover, the distance between exact solution and appropriate solution, and the existence extremal solution of the problem is also considered.


Volume 7, Issue 2 - Serial Number 2
December 2016
Pages 253-267
  • Receive Date: 28 October 2015
  • Revise Date: 15 September 2016
  • Accept Date: 25 November 2016